应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

All
  
1 Optimal Selling Time in Stock Market over a Finite Time Horizon 2012 Vol.28(3):557-570
S.C.P. YAM, S.P. YUNG, W. ZHOU [Abstract] (2139) [HTML 0 KB][PDF 316 KB] (996)
2 Heteroscedasticity and/or Autocorrelation Checks in Longitudinal Nonlinear Models with Elliptical and AR(1) Errors 2012 Vol.28(1):49-62
Chun-Zheng CAO, Jin-Guan LIN [Abstract] (1844) [HTML 0 KB][PDF 1 KB] (993)
3 Some results on universal minimal total dominating functions 2001 Vol.17(2):165-172
Qi Zhi FANG, Mao Cheng CAI [Abstract] (43) [HTML 0 KB][PDF 254 KB] (99)
4 The Pos/neg-weighted 2-medians in Balanced Trees with Subtree-shaped Customers 2016 Vol.32(4):891-898
Chun-song BAI, Li-ying KANG [Abstract] (100) [HTML 0 KB][PDF 163 KB] (99)
5 Pentavalent Symmetric Graphs of Order 16p 2017 Vol.33(1):115-124
Song-tao GUO, Hai-long HOU, Jiang-tao SHI [Abstract] (85) [HTML 0 KB][PDF 252 KB] (99)
6 Antimagicness of Lexicographic Product Graph G[Pn] 2020 Vol.36(3):603-619
Ying-yu LU, Guang-hua DONG, Ning WANG [Abstract] (21) [HTML 0 KB][PDF 217 KB] (99)
7 Construction of Normal Bimagic Squares of Order 2u 2020 Vol.36(4):771-789
Wen LI, Feng-chu PAN, Guang-zhou CHEN [Abstract] (20) [HTML 0 KB][PDF 204 KB] (99)
8 Homoclinic and Heteroclinic Flows in Global Attractor for Davey-stewartson II Equation 2008 Vol.24(4):599-612
Zheng-de Dai, Shao-lin Li [Abstract] (1397) [HTML 0 KB][PDF 242 KB] (987)
9 Local Influence Analysis for Semiparametric Reproductive Dispersion Nonlinear Models 2012 Vol.28(1):75-90
Xue-dong CHEN, Nian-sheng TANG, Xue-renWANG [Abstract] (2083) [HTML 0 KB][PDF 1 KB] (984)
10 (Statistical inferences for varying-coefficient models based on locally weighted regression technique) 2001 Vol.17(3):407-417
Chang Lin MEI, Wen Xiu ZHANG, Yi LIANG [Abstract] (222) [HTML 0 KB][PDF 254 KB] (98)
11 List Edge Coloring of Outer-1-planar Graphs 2020 Vol.36(3):737-752
Xin ZHANG [Abstract] (16) [HTML 0 KB][PDF 1626 KB] (98)
12 Perfect Matching in k-partite k-graphs and 3-uniform HM-bipartite Hypergraphs 2020 Vol.36(3):636-641
Chun-qiu FANG, Mei LU [Abstract] (17) [HTML 0 KB][PDF 121 KB] (98)
13 Efficient Algorithms for Generating Truncated Multivariate Normal Distributions 2011 Vol.27(4):601-612
Jun-wu YU, Guo-liang TIAN [Abstract] (2607) [HTML 0 KB][PDF 1 KB] (977)
14 A Notion of Stochastic Input-to-StateStability and Its Application to Stability ofCascaded Stochastic Nonlinear Systems 2008 Vol.24(1):141-156
Shu-jun Liu, Ji-feng Zhang, Zhong-ping Jiang [Abstract] (51) [HTML 0 KB][PDF 344 KB] (974)
15 Asymptotic Solution of Nonlinear Nonlocal Singularly Perturbed Reaction Diffusion Problems with Two Parameters 2012 Vol.28(3):583-590
Zai-ying ZHOU, Jia-qi MO [Abstract] (1773) [HTML 0 KB][PDF 199 KB] (970)
16 Global Existence, Asymptotic Behavior and Uniform Attractors for Non-autonomous Thermoelastic Systems 2016 Vol.32(4):1015-1034
Yu-ming QIN, Tian-hui WEI, Jia REN [Abstract] (122) [HTML 0 KB][PDF 223 KB] (97)
17 Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow 2021 Vol.37(2):348-363
Ya-zhou CHEN, Hai-liang LI, Xiao-ding SHI [Abstract] (7) [HTML 0 KB][PDF 231 KB] (97)
18 Hosoya and Merrifield-Simmons Indices in Random Polyphenyl Chains 2021 Vol.37(3):485-494
Wei-ling YANG [Abstract] (8) [HTML 0 KB][PDF 195 KB] (97)
19 AVDTC Numbers of Generalized Halin Graphs with MaximumDegree at Least 6 2008 Vol.24(1):55-58
Xiang-en Chen, Zhong-fu Zhang [Abstract] (52) [HTML 0 KB][PDF 195 KB] (968)
20 A Remark on Partly Dissipative Reaction Diffusion Systems on \Large $\bf {I\! R}^n $ 2008 Vol.24(4):583-588
Xue-ke Pu$^{}$, Xing-you Zhang [Abstract] (1406) [HTML 0 KB][PDF 179 KB] (966)
21 On Ekeland’s Variational Principle for Set-Valued Mappings 2007 Vol.23(1):141-148
Sheng-jie Li, Wen-yan Zhang [Abstract] (181) [HTML 0 KB][PDF 159 KB] (960)
22 Fujita Type Conditions to Heat Equation with Variable Source 2017 Vol.33(1):63-68
Yun-xia LIU, Yun-hua WANG, Si-ning ZHENG [Abstract] (96) [HTML 0 KB][PDF 214 KB] (96)
23 A Short Note on the Derivation of the Elastic Von Kármán Shell Theory 2017 Vol.33(1):93-106
Hui LI [Abstract] (109) [HTML 0 KB][PDF 285 KB] (96)
24 Nonlinear Instability of Phillips Model 2016 Vol.32(3):669-684
Rong-fang WANG, Hong-jun GAO, [Abstract] (108) [HTML 0 KB][PDF 203 KB] (96)
25 Bifurcations and Chaos in Duffing Equation with Damping and External Excitations 2014 Vol.30(2):483-504
Mei-xiang CAI, Jian-ping YANG, Jin DENG [Abstract] (523) [HTML 0 KB][PDF 3793 KB] (956)
26 The Additive Hazard Mixing Models 2012 Vol.28(1):139-148
Ping LI, Xiao-liang LING [Abstract] (1587) [HTML 0 KB][PDF 1 KB] (953)
27 Constructions for Anonymous Secret Sharing Schemes Using Combinatorial Designs 2007 Vol.23(1):67-78
Ying-pu Deng, Li-feng Guo, Mu-lan Liu [Abstract] (202) [HTML 0 KB][PDF 184 KB] (953)
28 Stability of Weak Solutions for the Compressible Navier-Stokes-Poisson Equations 2012 Vol.28(3):597-606
Ru-xu LIAN, Ming-jie LI [Abstract] (1609) [HTML 0 KB][PDF 238 KB] (952)
29 Tests for p-regression Coefficients in Linear Panel Model When p is Divergent 2020 Vol.36(3):566-580
Jing ZHAO, Mi-xia WU, Wei-hu CHENG, Yao-hua RONG, Yu-ping HU [Abstract] (13) [HTML 0 KB][PDF 195 KB] (95)
30 Uniform Lipschitz Estimates of Homogenization of Elliptic Systems in Divergence Form with Dini Conditions 2021 Vol.37(1):48-68
Rong DONG, Dong-sheng LI, Hai-liang ZHANG [Abstract] (15) [HTML 0 KB][PDF 234 KB] (95)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9